# SDR HALA0600447

- Difficulty date: June 10, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 77,727 hours, 14,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND DENT AFT OF FWD CARGO DOOR APPROX STATION 615, LONGERON 25R.  DAMAGE WITHIN LIMITS PER SRM 53-00-01 FIGURE 101.  NO CRACKS NOTED EDDY CURRENT AREA SILVER DOT INSTALLED.
